Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i11.10
pages 1-16

Invariant Sets of Nonlinear Discrete Systems with Bounded Disturbances and Control Problems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Boris T. Polyak
Trapeznikov Institute of Control Problems of the Russian Academy of Sciences, Moscow, Russia

ABSTRAKT

The paper consists of two interdependent parts. In the first part we calculate the upper-bound estimates of invariant sets and their radii for the class of nonstationary linear discrete systems and certain nonlinear discrete systems under bounded disturbances with the given a priori set-values estimates. In the second part, based on the calculated upper-bound estimates of the radii of invariant sets, we synthesize the control that minimizes these estimates for the closed-loop systems with a feedback.